Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012 (2012), Article ID 859315, 11 pages
http://dx.doi.org/10.1155/2012/859315
Research Article

Bernstein-Polynomials-Based Highly Accurate Methods for One-Dimensional Interface Problems

School of Mathematics and Statistics, Central South University, Changsha 410083, China

Received 10 June 2012; Accepted 11 August 2012

Academic Editor: Francisco J. Marcellán

Copyright © 2012 Jiankang Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jiankang Liu, Zhoushun Zheng, and Qinwu Xu, “Bernstein-Polynomials-Based Highly Accurate Methods for One-Dimensional Interface Problems,” Journal of Applied Mathematics, vol. 2012, Article ID 859315, 11 pages, 2012. doi:10.1155/2012/859315